# SDR AALA20011085

- Difficulty date: May 16, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION.  INSTALLED STRAP REPAIR PER ESO 30595 DATED 5/15/01 TRACK TO BE REPLACED AT MBU 8.  (M)
